# SDR BDHA9600020

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC253
- Engine: Garrtt TPE33110U
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Shutoff
- Part number: 39423041
- Condition: Leaks
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

MSP - FLT 421 - ON ENGINE SHUT DOWN, THE LEFT ENGINE SMOKED WHEN THE PROP WAS PULLED THROUGH.  INSPECTION FOUND THE FUEL SHUTOFF WAS LEAKING FUEL PAST WHEN THE VALVE WAS CLOSED.  THE FUEL SHUTOFF WAS REPLACED AND THE AIRCRAFT WAS RELEASED.  (M)
